MathSciNet Relay Station
MathSciNet bibliographic data
MR1673274 (2000c:62070) 62G09 (62G15)
Efron, Bradley; Tibshirani, Robert The problem of regions. Ann. Statist. 26 (1998), no. 5, 1687–1718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement